# SDR SWIA202265739

- Difficulty date: March 30, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FRAME SEGMENT AT FS629 FROM STGR 20R TO STGR 16R TO FACILITATE STGRS 18R, 19R, 20R AND 21R REPLACEMENT, AFTER STRINGERS REPLACEMENT, REINSTALL FRAME SEGMENT BY SPLICE REPAIR. REF MHI 690-53-00-478, REV --(P1), DATED ON 2022-03-29 AND CAMPS MX TRANS #Â€™S 24555146, 24499085, 24549033 AND 24549348.    (C CHECK RO 5/23/22)    REMOVED AND RE-INSTALLED MANUFACTURE SPLICE ON FS629 FRAME AT STGR 20R AND REPAIR SPLICE AT STGR 16R ON FS629 PER REO 690-53-00-478 REV -- DATED 2022-04-20, CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 51-42-06-001-001-A01 / . PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, NO LEAKS NOTED REF. CRJ-900 AMM, 21-31-00-910-801-A02 / . COMPLIED WITH 51-900-1002-SKY
